MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the system shut down during a tee procedure when using their epiq cvxi ultrasound system.The tee procedure had to been continued with another tee probe.The patient was transported to pacu for recovery and stabilization.An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Additional Manufacturer Narrative
A philips field service engineer performed a thorough inspection on the epiq cvx ultrasound system, and all diagnostics tests passed.The fse determined the reported issue was caused by the x8-2t transducer.The x8-2t transducer was returned for evaluation and the root cause of the failure was burnt connector pins.A replacement x8-2t transducer was provided to the customer for resolution.

Brand Name
EPIQ CVXI
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key16553700
Report Number3019216-2023-00028
Device Sequence Number5089070
Product Code IYN
UDI-Device Identifier00884838097940
UDI-Public00884838097940
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795232
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown